# SDR CA990728022

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Engine: Pwa JT8D9A
- System (JASC): 2720 · Rudder Control System
- Part: Yaw Damper
- Part number: 4030952902
- Condition: Failed
- Location: Rudder
- Part time: 40,921 hours
- Component: Sperry, 4030952902
- Stage of operation: CR
- Nature of condition: F, J
- Precautionary procedure: H, A

## Discrepancy

(CAN) REPEAT SNAG OF YAW HARD OVER.  AUTOPILOT WAS DISENGAGED, YAW DAMPER CENTERED, THEN YAW DAMPER DID ANOTHER HARD OVER, REPLACED RUDDER PCU, REPLACED YAW DAMPER COUPLER.  PREVIOUS YAW PROBLEMS A/P ENGAGED , A/C YAWED TO RIGHT, A/P DISENGAGED THEN RE-ENGAGED.  AIRCRAFT YAWED TO RIGHT AGAIN.  A/P OFF, YAW DAMPER SELECTED OFF, NO ADVERSE YAW MOVEMENT.  YAW DAMPER COUPLER REPLACED.  IN CRUISE A/P YAWED TO RIGHT, A/P SWITCHED OFF, NO FURTHER PROBLEMS. YAW DAMPER REPLACED.   INFO SNAG, IN CRUISE REDUCED POWER, A/C YAWED TO RIGHT AND THEN KICKED BACK.  A/P AND YD WERE ENGAGED.  NO FURTHER PROBLEMS REMAINDER OF FLIGHT.  YAW DAMPED CHECK CARRIED OUT.
